# SDR IPXA3M78577

- Difficulty date: May 25, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Loose
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PUSH TO TEST INDICATION SYS INOPERATIVE.  DURING TROUBLESHOOTING, FOUND ROD TERMINAL LOOSE SCREW BACK OUT.  REINSTALLED SCREW AND TERMINAL ON SWITCH IAW AMM 25-61-04.  OPS CHECKED NORMAL.
